Zum Begriff der Charakteristik modularer Verbände.

Christian Herrmann; András P. Huhn

Mathematische Zeitschrift (1975)

  • Volume: 144, page 185-194
  • ISSN: 0025-5874; 1432-1823

How to cite


Herrmann, Christian, and Huhn, András P.. "Zum Begriff der Charakteristik modularer Verbände.." Mathematische Zeitschrift 144 (1975): 185-194. <http://eudml.org/doc/172254>.

author = {Herrmann, Christian, Huhn, András P.},
journal = {Mathematische Zeitschrift},
pages = {185-194},
title = {Zum Begriff der Charakteristik modularer Verbände.},
url = {http://eudml.org/doc/172254},
volume = {144},
year = {1975},

AU - Herrmann, Christian
AU - Huhn, András P.
TI - Zum Begriff der Charakteristik modularer Verbände.
JO - Mathematische Zeitschrift
PY - 1975
VL - 144
SP - 185
EP - 194
UR - http://eudml.org/doc/172254
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.